MathSciNet Relay Station
MathSciNet bibliographic data
MR409363 10D05 (20H10)
Parson, L. Alayne Dedekind sums and noncongruence subgroups of the Hecke groups $G(\sqrt{2})$ and $G(\sqrt{3})$. Proc. Amer. Math. Soc. 57 (1976), no. 2, 194–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement